# SDR SWAA2024011626892

- Difficulty date: December 1, 2023
- Submitted: January 16, 2024
- Operation: Air carrier
- Aircraft: N8312C
- Make and model: Boeing 737-8H4
- Aircraft serial: 38809
- Aircraft time: 37,321 hours, 17,423 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ANGLE - CLIP LOCATED BS500H AND STR26L AFT FACE FWD CARGO COMPARTMENT 2023-751494<[01] REPLACED ANGLE LOCATED ON BS500H AND STR26L AFT FACE FWD CARGO COMPARTMENT IAW B737-800 SRM 51-40-02; SR; 51-10-02 ITEM 9; AND DRAWING 143A7505 SHEET 109 REV - SEE INDIVIDUAL SIGN OFF BELOW.;[02] CORRECTED STEP 1 REPLACED ANGLE LOCATED ON BS500H AND STR26L AFT FACE FWD CARGO COMPARTMENT IAW B737-800 SRM 51-40-02; SRM 51-10-02 ITEM 9; AND DRAWING 143A7505 SHEET 109 REV - SEE INDIVIDUAL SIGN OFF BELOW.;[03] REPLACED ANGLE LOCATED ON BS500H AND STR26L AFT FACE FWD CARGO COMPARTMENT IAW B737-800 SRM 51-40-02; SRM 51-10-02 ITEM 9; AND DRAWING 143A7505 SHEET 109 REV - SEE INDIVIDUAL SIGN OFF BELOW. RII.
